# SDR SWAA2022030134912

- Difficulty date: January 1, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 62,452 hours, 36,753 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: None
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL #193CR HAS CHAFFING ON THE INTERNAL SIDE OF PANEL AND OVERSIZED HOLES / FAIRING PANEL #193CR WITH CHAFFING DAMAGE ON THE INTERNAL SIDE OF PANEL AND OVERSIZED HOLE WAS REPAIRED IAW SRM 51-70-05-2R-6.
